Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 03:59:00 AM

Login with username, password and session length


Members
  • Total Members: 23065
  • Latest: MikeDH
Stats
  • Total Posts: 632181
  • Total Topics: 47869
  • Online Today: 227
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 170
Total: 173

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Really bad Atripla Rash  (Read 2282 times)

0 Members and 1 Guest are viewing this topic.

Offline w_b1973

  • Member
  • Posts: 5
Really bad Atripla Rash
« on: November 26, 2009, 11:34:12 AM »
I started atripla on November 14, two Saturdays ago. This past Tuesday I woke up with a rash. It's gotten worse everyday so far. I'm not going to Thanksgiving today with my family because I don't want to freak everybody out. It's on my face, neck and really bad on my chest and back. I'm only on day three so I guess I have about another week before things get better. I called my doctor and they told me to basically suck it up and it will go away. Any thoughts on how long it will take to go away?
Any positive comments will help. Thanks

Offline StacheBC

  • Member
  • Posts: 266
  • Hello
Re: Really bad Atripla Rash
« Reply #1 on: November 26, 2009, 11:55:01 PM »
I just find it odd that your doctor didn't want to at least take a look at your rash... (maybe he did, although from your message it sounded as if everything was done by phone).
 I was told that if I had any sort of rash, even if I thought it was minor, to come in so they could take a look... and from their experience they could tell if it was something I should just "suck it up" OR if it was something that required closer monitoring and/or immediate attention.

I feel bad that you had to miss Thanksgiving dinner because you didn't want to worry/trouble you family (and understand why). But my advise to you is don't worry about bothering your doctor (if he/she has an on call phone number) or even going to the emergency if you find it's getting any worse... you are worth the bother, even if they just take a look at it and tell you to "suck it up", you'll gain the peace of mind.

Maybe others will chime in and give their input.

The very best to you. but please keep us posted.

Offline pblue777

  • Member
  • Posts: 10
Re: Really bad Atripla Rash
« Reply #2 on: November 27, 2009, 06:54:19 AM »
Hey
I agree, my doc said the same, If I developed a rash I should call him asap, so please look into that. Im on day 17 and it never happend to me so far. Your doctor should prescribe a anti histamine, that should get rid of rash in a couple of days.
Im sure you will be fine, but call your doc to be safe!!
Take care!

Offline w_b1973

  • Member
  • Posts: 5
Re: Really bad Atripla Rash
« Reply #3 on: November 27, 2009, 10:58:52 PM »
It's better today :) Thank god! I'm hoping yesterday was the hump day. Starting to itch >:( they did tell me to take an antihistamine if needed. I try not to complain because I feel that I got myself into this mess. I just swallowed my nuclear warhead about ten minutes ago aka (Atripla). Hopefully the worst is behind me as far as this rash goes. Itís been so extreme. I told the nurse I look like a spotted monkey! LOL Iím trying to keep my since of humor going. I figure by missing thanksgiving I saved myself about ten pounds. LOL

The rash is looking better. My face was swelling yesterday but it has gone down today. My back and chest are still a solid red color but my arms and legs are starting to look a little better. Iím hoping by Monday I look normal so I can go to work. Wednesday I went to lunch with one of my employeeís and I could tell he was wondering what the hell was happing. I told him I was having an allergic reaction to some cold medicine.

Anyway thanks for your post. Iím hoping tomorrow is a better day!

Offline kforney72

  • Member
  • Posts: 17
Re: Really bad Atripla Rash
« Reply #4 on: November 27, 2009, 11:17:53 PM »
Hey sorry to hear you got the rash but glad to hear it is starting to go away. I got it on day 12 and got an antihistimine for it and itst slowly went away. The itching was the worst part it lasted for about a week after the rash was gone. Hope you get better.

Offline w_b1973

  • Member
  • Posts: 5
Re: Really bad Atripla Rash
« Reply #5 on: December 02, 2009, 03:04:26 PM »
thanks for the support! The rash is almost completely gone but I'm still itching. I feel I'll be back to normal in a day or two. I wish I would of had a little more of a heads up besides them telly me you might get a rash. How about if you get the rash it's going to be all over your bodyand it will get worse before it gets better and that it will go away in about a week. Oh ya and that your going to itch like a mother f@*%er for about a week! LOL... For anyone that reads this a antihistamine like Benadryl helps and oatmeal baths really helped!!! Me anyway. My rash started on a Tuesday and it peaked in about three days. On day seven my skin started turning back to its normal color.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.